# SDR UPS203316

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 654414173
- Condition: Corroded
- Location: Fs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CORROSION ON FRAME BRACKET MOUNT BS 480, RBL 28 TO 48.  INSTALLED NEW BRACKET PER SRM 51-10-2, 51-30-2, 53-10-1 AND M/M 51-20-151.
